Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spaces of type BLO for non-doubling measures


Author: Yinsheng Jiang
Journal: Proc. Amer. Math. Soc. 133 (2005), 2101-2107
MSC (2000): Primary 42B20, 42B25, 42B35
Published electronically: January 31, 2005
MathSciNet review: 2137877
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The spaces of type BLO for the positive Radon measures satisfying a growth condition on $\mathbb R^d$ are introduced. It is shown that some properties which hold for the classical space BLO when $\mu$ is a doubling measure remain valid for the spaces of type BLO introduced in this paper, without assuming $\mu$ doubling.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B20, 42B25, 42B35

Retrieve articles in all journals with MSC (2000): 42B20, 42B25, 42B35


Additional Information

Yinsheng Jiang
Affiliation: Department of Mathematics, Xinjiang University, Urumqi, 830046, People’s Republic of China
Email: ysjiang@xju.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07795-6
PII: S 0002-9939(05)07795-6
Keywords: Non-doubling measure, RBLO($\mu$), RBMO($\mu$), Calder\'on-Zygmund maximal operator, maximal operator
Received by editor(s): November 22, 2003
Received by editor(s) in revised form: March 24, 2004
Published electronically: January 31, 2005
Additional Notes: The author was supported in part by NSFC Grant #10261007.
Communicated by: Andreas Seeger
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.